본문 바로가기
KERD
논문KCI 등재

Weak normal properties of partial isometries

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

This paper describes when a partial isometry satisfies several weak normal properties. Topics treated include quasi-normality, subnormality, hyponormality, $p$-hyponormality ($p>0)$, $w$-hyponormality, paranormality, normaloidity, spectraloidity, the von Neumann property and Weyl's theorem.

Abstract

This paper describes when a partial isometry satisfies several weak normal properties. Topics treated include quasi-normality, subnormality, hyponormality, $p$-hyponormality ($p>0)$, $w$-hyponormality, paranormality, normaloidity, spectraloidity, the von Neumann property and Weyl's theorem.

참고문헌 (16)

  1. S. Chavan, "Weyl's theorem for pairs of commuting hyponormal operators", Proc. Amer. Math. Soc, 145(8), pp.3369~3375 (2017)[DOI]
  2. L. A. Coburn, "Weyl's theorem for nonnormal operators", Michigan Math. J, 13, pp.285~288 (1966)
  3. J. B. Conway, "A Course in Functional Analysis" (1990), Springer-Verlag
  4. J. B. Conway, "The Theory of Subnormal Operators" (1991), American Mathematical Society
  5. RAÚL E. CURTO, "WEYL'S THEOREM, $a$-WEYL'S THEOREM, AND LOCAL SPECTRAL THEORY", Journal of the London Mathematical Society, 67(02), pp.499~509 (2003), Wiley[DOI]
  6. Raúl E. Curto, "Generalized Browder's and Weyl's theorems for Banach space operators", Journal of Mathematical Analysis and Applications, 336(2), pp.1424~1442 (2007), Elsevier BV[DOI]
  7. Stephan Ramon Garcia, "Complex symmetric partial isometries", Journal of Functional Analysis, 257(4), pp.1251~1260 (2009), Elsevier BV[DOI]
  8. P. R. Halmos, "A Hilbert Space Problem Book" (1982), Springer-Verlag
  9. P. R. Halmos, "Partial isometries", Paciffc J. Math, 13, pp.585~596 (1963)
  10. Young Min Han, "Weyl's theorem holds for algebraically hyponormal opera-tors", Proceedings of the American Mathematical Society, 128(08), pp.2291~2297 (2000), American Mathematical Society (AMS)[DOI]
  11. D. A. Herrero, "Approximation of Hilbert Space Operators. Vol. I" (1982), Pitman (Advanced Publishing Program)
  12. C. Jiang, "Structure of Hilbert Space Operators" (2006), World Scientiffc Pub-lishing Co. Pte. Ltd
  13. "Numerical ranges of operators"[URL]
  14. H. Weyl, "Uber beschrankte quadratische formen, deren differenz, vollsteig ist", Rend. Circ. Mat. Palermo, 27, pp.373~392 (1909)
  15. S. Zhu, "Approximate unitary equivalence of normaloid type operators", Banach J. Math. Anal, 9(3), pp.173~193 (2015)[DOI]
  16. Sen Zhu, "Approximation of complex symmetric operators", Mathematische Annalen, 364(1-2), pp.373~399 (2016), Springer Science and Business Media LLC[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (12건)